Literature references
2 literature references for Oncochalcis marginata Cameron, 1904:
Author: | Narendran, T.C. |
---|---|
Year: | 1985 |
Title: | A taxonomic revision of the chalcid parasites (Hymenoptera: Chalcidoidea) associated with |Opisina arenosella| Walker (Lepidoptera: Xylorictidae). |
Source: | JOURBOOK: Entomon VOLUME: 10(2) PAGES: 83-96 |
Author: | Cameron, P. |
---|---|
Year: | 1904 |
Title: | On some new genera and species of Hymenoptera. |
Source: | JOURBOOK: Entomologist VOLUME: 37 PAGES: 161-162 |